Publicado

2019-01-01

The Gauss decomposition of products of spherical harmonics

Descomposición de Gauss del producto de armónicas esféricas

DOI:

https://doi.org/10.15446/recolma.v53n1.81037

Palabras clave:

Harmonic polynomials, Gauss decomposition, products of spherical harmonics (en)
Polinomios armónicos, descomposición de Gauss, producto de armónicas esféricas (es)

Descargas

Autores/as

  • Ricardo Estrada Louisiana State University - Department of Mathematics
The product of two homogeneous harmonic polynomials is homogeneous, but not harmonic, in general. We give formulas for the Gauss decomposition of the product of two homogeneous harmonic polynomials.
El producto de dos polinomios armónicos y homogéneos es homogéneo pero no armónico, en general. Damos fórmulas para la descomposición de Gauss del producto de dos polinomios armónicos y homogéneos.

Referencias

G. S. Adkins, Three-dimensional Fourier transforms, integrals of spherical Bessel functions, and novel delta function identities, Bull. Allahabad Math. Soc. 31 (2016), 215-246.

G. S. Adkins, Angular decomposition of tensor products of a vector, Indian J. Math. 60 (2018), 65-84.

S. Axler, P. Bourdon, and W. Ramey, Harmonic Function Theory, second edition, Springer, New York, 2001.

A. Erdélyi, Die Funksche Integralgleichung der Kugelflächenfunktionen und ihre Übertragung auf die Überkugel, Math. Ann. 115 (1938), 456-465.

R. Estrada, Regularization and derivatives of multipole potentials, J. Math. Anal. Appls. 446 (2017), 770-785.

R. Estrada, The Funk-Hecke formula, harmonic polynomials, and derivatives of radial distributions, Rev. Paranaense de Matematica 37 (2018), 141-155.

R. Estrada and R. P. Kanwal, Distributional solutions of singular integral equations, J. Int. Eqns. 8 (1985), 41{85.

R. Estrada and R. P. Kanwal, A distributional approach to Asymptotics. Theory and Applications, Birkhäuser, Boston, 2002, second edition.

R. Estrada and B. Rubin, Radon-John transforms and spherical harmonics, Contemporary Mathematics 714 (2018), https://doi.org/10.1090/conm/714/14329.

G. B. Folland, Introduction to Partial Differential Equations, Princeton University Press, Princeton, 1976.

P. Funk, Beiträge zur Theorie der Kugelfunktionen, Math. Ann. 77 (1916), 136-152.

E. Hecke, Über orthogonal-invariante Integralgleichungen, Math. Ann. 78 (1918), 398-404.

E. W. Hobson, Spherical and Ellipsoidal Harmonics, Cambridge Univ. Press, London, 1931.

N. M. Nikolov, R. Stora, and I. Todorov, Renormalization of massless Feynman amplitudes in configuration space, Rev. Math. Phys. 26 (2014), 143002.

E. Parker, An apparent paradox concerning the field of an ideal dipole, European J. Physics 38 (2017), 025205 (9 pp).

B. Rubin, Introduction to Radon transforms (with elements of Fractional calculus and Harmonic Analysis), Cambridge University Press, Cambridge, 2015.

Bateman Manuscript Project Staff, Higher transcendental functions, vol 2, McGraw Hill, New York, 1953.

J. C. Várilly and J. M. Gracia-Bondía, Stora's fine notion of divergent amplitudes, Nucl. Phys. B 912 (2016), 26-37.

Cómo citar

APA

Estrada, R. (2019). The Gauss decomposition of products of spherical harmonics. Revista Colombiana de Matemáticas, 53(1), 41-56. https://doi.org/10.15446/recolma.v53n1.81037

ACM

[1]
Estrada, R. 2019. The Gauss decomposition of products of spherical harmonics. Revista Colombiana de Matemáticas. 53, 1 (ene. 2019), 41-56. DOI:https://doi.org/10.15446/recolma.v53n1.81037.

ACS

(1)
Estrada, R. The Gauss decomposition of products of spherical harmonics. rev.colomb.mat 2019, 53, 41-56.

ABNT

ESTRADA, R. The Gauss decomposition of products of spherical harmonics. Revista Colombiana de Matemáticas, [S. l.], v. 53, n. 1, p. 41-56, 2019. DOI: 10.15446/recolma.v53n1.81037. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/81037. Acesso em: 6 dic. 2021.

Chicago

Estrada, Ricardo. 2019. «The Gauss decomposition of products of spherical harmonics». Revista Colombiana de Matemáticas 53 (1):41-56. https://doi.org/10.15446/recolma.v53n1.81037.

Harvard

Estrada, R. (2019) «The Gauss decomposition of products of spherical harmonics», Revista Colombiana de Matemáticas, 53(1), pp. 41-56. doi: 10.15446/recolma.v53n1.81037.

IEEE

[1]
R. Estrada, «The Gauss decomposition of products of spherical harmonics», rev.colomb.mat, vol. 53, n.º 1, pp. 41-56, ene. 2019.

MLA

Estrada, R. «The Gauss decomposition of products of spherical harmonics». Revista Colombiana de Matemáticas, vol. 53, n.º 1, enero de 2019, pp. 41-56, doi:10.15446/recolma.v53n1.81037.

Turabian

Estrada, Ricardo. «The Gauss decomposition of products of spherical harmonics». Revista Colombiana de Matemáticas 53, no. 1 (enero 1, 2019): 41-56. Accedido diciembre 6, 2021. https://revistas.unal.edu.co/index.php/recolma/article/view/81037.

Vancouver

1.
Estrada R. The Gauss decomposition of products of spherical harmonics. rev.colomb.mat [Internet]. 1 de enero de 2019 [citado 6 de diciembre de 2021];53(1):41-56. Disponible en: https://revistas.unal.edu.co/index.php/recolma/article/view/81037

Descargar cita

CrossRef Cited-by

CrossRef citations0

Dimensions

PlumX

Descargas

Los datos de descargas todavía no están disponibles.

Visitas a la página del resumen del artículo

230